Accessibility navigation

Indexing and statistical arbitrage

Alexander, C. and Dimitriu, A. (2005) Indexing and statistical arbitrage. Journal of Portfolio Management, 31 (2). pp. 50-63. ISSN 0095-4918

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.3905/jpm.2005.470578

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:20518
Publisher:Institutional Investor Inc

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation